# SDR DALA2025041002787

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 15,037 hours, 7,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SEAT TRACK @ 12.5 INCHES FWD OF FR74 TO 2 INCHES AFT OF FR74, RBL43, WL151.5. REMOVED AND REPLACE SEAT TRACK BETWEEN FR57+13" TO 74+6" RBL43, WL 151.5 IAW BOMBARDIER DWG: C01342701, REV G AND A220 ASRP BD500-A-J51-42-21-00AAA-078A-A. (LP# 0901002)
